# SDR UIEA2020042700834

- Difficulty date: April 24, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,165 hours, 17,550 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter Element
- Part number: AC9227F1740
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L. ENG FUEL FILTER ADVISORY AND STATUS MESSAGE DISPLAYED IN FLIGHT. NO ERRATIC ENGINE OPERATION NOTED.( REMOVED AND REPLACED LEFT ENG FUEL FILTER ELEMENT PER AMM 73-11-02. LEAK AND OPS CK PERFORMED PER AMM 71-00-00-712-168-H03. ALL LEAK & OPS CK GOOD. )
